# SDR SIMA20150803002

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 27,963 hours, 23,509 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9902209
- Condition: Seized
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

COCKPIT & CABIN FILLED WITH SMOKE AT FL 240.  NR 2 PACK INOPERATIVE DUE TO SEIZED ACM.  PERFORMED TASK IAW FIM 21-20-00 & ETN-EM-72-034.   R & R NR 2 PACK ACM IAW AMM 21-51-03.  LEAK & OPS CHECKED GOOD.
